# SDR SWIA201335451

- Difficulty date: November 18, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 28,385 hours, 23,589 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINGLET DAMAGE.  C-CHECK REPLACED LT WINGLET INBD & OTBD SKINS & WINGLET AFT CHANNEL IAW SRM.
